MathSciNet Relay Station
MathSciNet bibliographic data
MR577137 14C15 (14C25)
Rojtman, A. A. The torsion of the group of $0$-cycles modulo rational equivalence. Ann. of Math. (2) 111 (1980), no. 3, 553–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement